Real Analysis Exchange

The quasicontinuity of delta-fine functions.

Michael J. Evans and Paul D. Humke

Full-text: Open access

Abstract

A theorem is presented which shows the uniform closure of the class of uniformly polygonally approximable functions cannot be distinguished from the class of delta-fine functions by the nature of their exceptional sets of quasicontinuity.

Article information

Source
Real Anal. Exchange, Volume 28, Number 2 (2002), 543-548.

Dates
First available in Project Euclid: 20 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.rae/1184963815

Mathematical Reviews number (MathSciNet)
MR2010335

Zentralblatt MATH identifier
1050.26002

Subjects
Primary: 26A15: Continuity and related questions (modulus of continuity, semicontinuity, discontinuities, etc.) {For properties determined by Fourier coefficients, see 42A16; for those determined by approximation properties, see 41A25, 41A27} 26A21: Classification of real functions; Baire classification of sets and functions [See also 03E15, 28A05, 54C50, 54H05]

Keywords
universally polygonally approximable delta-fine quasicontinuity

Citation

Evans, Michael J.; Humke, Paul D. The quasicontinuity of delta-fine functions. Real Anal. Exchange 28 (2002), no. 2, 543--548. https://projecteuclid.org/euclid.rae/1184963815


Export citation